CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Elder-J-D"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1929
Number of items: 1.

1929

Elder, John D. (1929) Arithmetized trigonometrical expansions of doubly periodic functions of the third kind. Proceedings of the National Academy of Sciences of the United States of America, 15 (8). pp. 675-677. ISSN 0027-8424. https://resolver.caltech.edu/CaltechAUTHORS:ELDpnas29

This list was generated on Fri Aug 7 00:44:01 2020 PDT.